# SDR AALA20050577

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Obstructed
- Location: Cargo Bay Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CAPTAIN REPORTED FIRE INDICATION IN AFT CARGO COMPARTMENT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED BITE TEST WITH NO FAULTS NOTED.  REMOVED DEBRIS FROM AFT CARGO COMPARTMENT FAN TUBING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
